BibTeX record journals/acs/KobyzevS19

download as .bib file

@article{DBLP:journals/acs/KobyzevS19,
  author       = {Ivan Kobyzev and
                  Ilya Shapiro},
  title        = {A Categorical Approach to Cyclic Cohomology of Quasi-Hopf Algebras
                  and Hopf Algebroids},
  journal      = {Appl. Categorical Struct.},
  volume       = {27},
  number       = {1},
  pages        = {85--109},
  year         = {2019},
  url          = {https://doi.org/10.1007/s10485-018-9544-0},
  doi          = {10.1007/S10485-018-9544-0},
  timestamp    = {Tue, 29 Sep 2020 10:59:18 +0200},
  biburl       = {https://dblp.org/rec/journals/acs/KobyzevS19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}